Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 16, Pages 1027-1041

On a criterion of Yakubovich type for the absolute stability of nonautonomous control processes

Dipartimento di Sistemi e Informatica, Università di Firenze, Via di Santa Marta 3, Firenze 50139, Italy

Received 21 January 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We generalize a criterion of Yakubovich for the absolute stability of control processes with periodic coefficients to the case when the coefficients are bounded and uniformly continuous functions.